Dizziness Is Spinning After Taking The Antibiotic Ciprofloxacin?
, 2 days ago I was sick with a fever, the body from the back down aches all with cough. after the check I was given some medicine, and my pain subsided only after taking the medicine, after that it recurred again, and my throat actually joined in pain like an odd. The next day I checked again at a different doctor I was given several drugs one of which is 2×1 antibiotics (OMEPROKSI). The next day, thankfully the fever had gone down and the body was relaxed, but my strokes were sore to swallow drinking or food, according to the doctor’s advice the antibiotic had to be exhausted. This morning I took antibiotics without any other medication, but why am I so crazy like people getting drunk? Is the effect of this medicine okay? or should I stop it for consumption? but my throat is not 100% cured yet. Thank you in advance.
Good afternoon. Thank you for asking HealthReplies.com
The drug you are taking is an antibiotic that contains ciprofloxacin. These antibiotics are useful for preventing and stopping the growth of bacteria where the administration must be by prescription from a doctor. Some of the baisanya given are upper respiratory tract infections, infections of the urinary tract, digestive tract. Consusion must be done properly, that is after eating and should be consumed on the right schedule so as to prevent possible side effects, i.e.
Nausea and vomiting
Regarding this, it is better if there are severe side effects consult your doctor, especially the doctor who gives the drug should not stop the treatment independently in order to prevent the occurrence of antibiotics that is not working optimally on the body usually associated with antibiotics that are not taken completely.
In addition, complaints that you feel may still be related to the course of the disease that you are experiencing such as fever or headache can be a symptom of an infection.
More information in the following article.
Thus the information that our data convey. Hope it is useful, thank you